# SDR AALA20001295

- Difficulty date: July 30, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM PLATE CORRODED 20 INCHES RBL.  REPAIRED FLOORBEAM PER SRM 53-05 AND AARD 53-00-00-06.  (M)
